MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number DX KNOTLESS FIBERTAK IMPLANT KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via phone that an ar-8991cp dx knotless fibertak implant kit, when opened, did not have purple markings on the suture to indicate where to shuttle the suture from.They guessed and implanted the implant, but the anchor failed and pulled out.Anchor and suture were removed from the patient.They used another ar-8991cp dx knotless fibertak implant kit from a different, unknown lot without any issues.No photos were taken of the complaint.The case was delayed five minutes due to the issue.This was discovered during a lateral ankle stabilization procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error.

Brand Name
DX KNOTLESS FIBERTAK IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21882027
Report Number1220246-2025-01633
Device Sequence Number12954085
Product Code MBI
UDI-Device Identifier00888867424715
UDI-Public(01)00888867424715(11)250226(17)291231(10)15395932
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX KNOTLESS FIBERTAK IMPLANT KIT
Device Catalogue NumberAR-8991CP
Device Lot Number15395932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown